# SDR TRAX200701619

- Difficulty date: October 29, 2007
- Submitted: November 2, 2007
- Operation: Air carrier
- Aircraft: N632AS
- Make and model: Aerosp ATR72
- Aircraft serial: 338
- Aircraft time: 31,670 hours, 35,607 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM 36 CORRODED.   CORROSION REMOVED AS PER SRM 51-21-42 AND IT IS OUT OF LIMITS AS PER SRM 53-61-00.  NEW BEAM SPLICED INSTALLED IAW SRM 51-25-01 AND 51-25-04 FABRICATION COVERED ON W/C 2000-199. MATERIAL THICKNESS: 0.063 MATERIAL REMOVED: 0.047  OUT OF LIMITS AS PER SRM: 53-61-00 FIG 301.
